The structure of regulated functions

Casper Goffman, Gadi Moran, Daniel Waterman

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that there is a nontrivial class of regulated functions each of which is a representable as the sum of a continuous function and a uniformly convergent series of jump functions whose jumps are those of the given function. The set of regulated functions is the union of the classes of functions of bounded variation for convex.

Original languageEnglish
Pages (from-to)61-65
Number of pages5
JournalProceedings of the American Mathematical Society
Volume57
Issue number1
DOIs
StatePublished - May 1976
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The structure of regulated functions'. Together they form a unique fingerprint.

Cite this